# SDR REXA2014052400534

- Difficulty date: May 24, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 14,814 hours, 9,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-900-907 FIRST CLASS 1 EACH EMERGENCY LIGHT STRIP MISSING.  REPLACED MISSING EMERGENCY LIGHT STRIP IAW AMM 33-51-01-400-801-A21.
